Advil Ibuprofen Migraine, 200 mg, Liqui-Gels, 20 ea | OTC Shoppe Express

Click on picture to view larger

Advil Ibuprofen Migraine, 200 mg, Liqui-Gels, 20 ea

Migraine pain reliever 20ct, 200mg With Ibuprofen Suggested UseDo Not Take More Than Directed. The Smallest Effective Dose Should Be Used. Adults. Take 2 Capsules With A Glass Of Water....

21 in stock

Regular price $8.09
  • Migraine pain reliever
  • 20ct, 200mg
  • With Ibuprofen

Suggested Use

Do Not Take More Than Directed. The Smallest Effective Dose Should Be Used. Adults. Take 2 Capsules With A Glass Of Water. If Symptoms Persist Or Worsen, Ask Your Doctor. Do Not Take More Than 2 Capsules In 24 Hours, Unless Directed By A Doctor. Under 18 Years Of Age Do Not Take More Than 2 Capsules In 24 Hours, Unless Directed By A Doctor. Other Information: Each Capsule Contains: Potassium 20Mg. Read All Directions And Warnings Before Use. Keep Carton. Store At 20-25 C (68-77). Avoid Excessive Heat Above 40 C (104 F).


Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2021. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 305730168205
Weight: 6.47 oz
OSE: 2947406-01-432-2019829
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.